Skip to Content

How do I start decreasing my gabapentin? I'm on 400mg x 3 daily?

Responses (2)

masso 9 Sep 2017

You must do it gradually under Dr.´s supervision. Your Dr. must give you instructions about tapering the dose you are on.

chuck1957 9 Sep 2017

MASSO; THANKS, AGIN AS ALWAYS SUCH A GOOD CLEAR ANSWER. AND I ENJOY READING YOUR ANSWERS YOU ARE SUCH A GENTLE PERSON. HOPE ALL IS WELL AT HOME AND You're DOING WELL. I SURE HOPE YOU ARE NOT ANYWHERE AROUND THAT STORM. CHUCK1957 FRIENDS TO THE END.

masso 9 Sep 2017

Many thanks my dear friend, all is well on my side of the world thank God, I wish the same for you buddy, those poor people that have suffered in the east coast... just terrible.
I really hope you are well in all aspects of your life, your friend... masso.-

chuck1957 9 Sep 2017

Bevann7 for me the slower the better so don't be surprised if you end up with different dose capsules and get the tapering dose written down by the nurse or doctor. This one for me just for the record was much easier than other medications. But good job on your part to not just stop. BIG MISTAKE. AND as always
THANKS TO MY GOOD FRIEND masso FOR ANSWERING YOU RIGHT OFF. CHUCK1957

masso 9 Sep 2017

Many thanks my dear friend, all is well on my side of the world thank God, I wish the same for you buddy, those poor people that have suffered in the east coast... just terrible.
I really hope you are well in all aspects of your life, your friend... masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions